# SDR DBCA2019121730006

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N265CM
- Make and model: Cessna 560XL
- Aircraft serial: 5600521
- Aircraft time: 7,172 hours, 5,865 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: 16920
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

1) AFTER DEPARTING CLT CREW REPORTED BOTH #1 COMM AND #2 COMM HAVE HEAVY STATIC DURING CLIMBOUT AND INTERMITTENT AT LEVEL FLIGHT.  MODERATE PRECIP THROUGHOUT THE FLIGHT.  2) CREW RETURNED TO HOME BASE.  LANDING WAS UNEVENTFUL.  3) TECHNICIANS TESTED ALL STATIC WICKS AND FOUND SEVERAL IN NEED OF REPLACEMENT DUE TO EROSION OR FAILURE DURING TESTING.  4)  REMOVED AND REPLACED ALL WICKS AT THE LH & RH AILERON, WING TIP AND ELEVATOR WITH NEW.  REMOVED AND REPLACED 3 ON RUDDER WITH NEW.  TESTED WITH NO FURTHER DEFECTS.
